Publications
[2012-12] Global Dynamics for Symmetric Planar Maps .
Discrete Symmetric Planar Dynamics. Vol Dynamics, Games and Science. CIM Series in Mathematical Sciences ed. Springer-Verlag 2015.
The discrete Markus-Yamabe problem for symmetric planar polynomial maps. Indag. Math. (N.S.). 2012;23:603-608.
[2016-12] Global Saddles for Planar Maps .
Global saddles for planar maps. Journal of Dynamics and Differential Equations. In Press.
A local but not global attractor for a Z_n-symmetric map. J. Singul.. 2012;6:1-14.
Delivery of pharmaceutics to bone: nanotechnologies, high-throughput processing and in silico mathematical models. EUROPEAN CELLS & MATERIALS. 2016;30:355-381.Edit
A new approach to the Pontryagin maximum principle for nonlinear fractional optimal control problems. Mathematical Methods in the Applied Sciences. 2016;39(13):3640-3649.Edit
Hunter’s Lemma for Forest Algebras. In: The International Conference on 46th Annual Iranian Mathematics. Iran, Yazd. 1. p. 1307-1310p. Edit
On Pseudovarieties of Forest Algebras. International Journal of Foundations of Computer Science.Edit
On Decidability of Intermediate Levels of Concatenation Hierarchies. In: 19th International Conference Developments in Language Theory (DLT 2015). Vol Developments in Language Theory, LNCS 9168. UK, Liverpool: Springer; 2015. 5. p. 58-70p. Edit
Hyperdecidable pseudovarieties and the calculation of semidirect products. Internat. J. Algebra Comput.. 1999;9:241-261.Edit
Semidirectly closed pseudovarieties of locally trivial semigroups. Semigroup Forum. 1990;40:315-323.Edit
Complete κ-reducibility of pseudovarieties of the form DRH. International Journal of Algebra and Computation. 2017;27(2):189-235.Edit
Complete reducibility of systems of equations with respect to $\ssf R$. Port. Math. (N.S.). 2007;64:445-508.Edit
Minimal nonpermutative pseudovarieties of semigroups. I, II. Pacific J. Math.. 1986;121:257-270, 271-279.Edit
A syntactical proof of locality of DA. Internat. J. Algebra Comput.. 1996;6:165-177.Edit
Some pseudovariety joins involving the pseudovariety of finite groups. Semigroup Forum. 1988;37:53-57.Edit
The equational theory of ω-terms for finite $\scr R$-trivial semigroups. In: Semigroups and languages. World Sci. Publ., River Edge, NJ; 2004. 1. p. 1-22p. Edit
On the equation $\bf V\ast\bf G=\scr E\,\bf V$. J. Pure Appl. Algebra. 2002;166:1-28.Edit